Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A short proof of a Greene theorem


Author: Chung Lie Wang
Journal: Proc. Amer. Math. Soc. 69 (1978), 357-358
MSC: Primary 26A86; Secondary 34A40
DOI: https://doi.org/10.1090/S0002-9939-1978-0466457-3
MathSciNet review: 0466457
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A short and simple proof of an inequality of the Gronwall type is given for a class of integral systems based upon the generalized Gronwall lemma of Sansone-Conti.


References [Enhancements On Off] (What's this?)

  • [1] David E. Greene, An inequality for a class of integral systems, Proc. Amer. Math. Soc. 62 (1977), 101-104. MR 0460765 (57:758)
  • [2] G. Sansone and R. Conti, Non-linear differential equations, rev. ed., Internat. Ser. of Monographs in Pure and Appl. Math., Vol. 67, Macmillan, New York, 1964. MR 31 #1417. MR 0177153 (31:1417)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A86, 34A40

Retrieve articles in all journals with MSC: 26A86, 34A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0466457-3
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society